# SDR 99UAL900486

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7282U
- Make and model: Boeing 727222
- Aircraft serial: 21560
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250111
- Condition: Out Of Adjust
- Location: Air Stair Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM SYRACUSE, CREW RECEIVED AN AMBER LIGHT INDICATION ON THE AFT STAIR/DOOR.  RETURNED TO SYR.   ADJUSTED UPLOCK SWITCH.  ACTUATED AIRSTAIR SEVERAL TIMES.  GROUND CHECKS NORMAL.
